×

Smoothing locally flat imbeddings. (English) Zbl 0138.18803


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Herman Gluck, Embeddings in the trivial range, Ann. of Math. (2) 81 (1965), 195 – 210. · Zbl 0134.42904
[2] André Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47 – 82 (French). · Zbl 0102.38603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.